Pacific Journal of Mathematics

Mappings and dimension in general metric spaces.

James Keesling

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 277-288.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986269

Mathematical Reviews number (MathSciNet)
MR0227954

Zentralblatt MATH identifier
0159.52701

Subjects
Primary: 54.60

Citation

Keesling, James. Mappings and dimension in general metric spaces. Pacific J. Math. 25 (1968), no. 2, 277--288. https://projecteuclid.org/euclid.pjm/1102986269


Export citation

References

  • [1] P. Alexandroff, Uber abzhlbar-fache offene Abbildungen, C. R. (Doklady) Acad. Sci. USSR 4 (1936).
  • [2] R. Hodel, Open functions and dimension, Duke Math. J. 30 (1963), 461-467.
  • [3] Hurewicz, Uber dimensionserhhende stetige Abbildungen, J. Reine u. Angew. Math. 169 (1933), 71-78.
  • [4] Hurewicz, Wallman, Dimension Theory, Princeton, 1941.
  • [5] J. Kelley, General Topology, Van Nostrand, 1955.
  • [6] C. Kuratowski, Topologie II, Warszawa, 1950.
  • [7] K. Nagami, Mappings of finite order and dimension theory, Japan. J. Math. 30 (1950), 25-54.
  • [8] J. Nagata, Modern Dimension Theory, John Wiley, 1965.
  • [9] J. Roberts, Open transformationsand dimension, Bull. Amer. Math. Soc. 53 (1947), 176-178.
  • [10] J. Suzuki, Note on a theorem for dimension, Proc. Japan Acad. 35 (1959), 201-202.
  • [11] R. Williams, The effect of maps upon the dimension of subsets of the domain space, Proc. Amer. Math. Soc. 8 (1957), 580-583.